Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




67 Publications

2020 | Preprint | IST-REx-ID: 7389   OA
Geher, G. P., Titkos, T., & Virosztek, D. (n.d.). Isometric study of Wasserstein spaces - the real line.
View | Files available
 
2019 | Journal Article | IST-REx-ID: 6488   OA
Cipolloni, G., & Erdös, L. (2019). Fluctuations for differences of linear eigenvalue statistics for sample covariance matrices. Random Matrices: Theory and Application. https://doi.org/10.1142/S2010326320500069
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6511   OA
Bao, Z., Erdös, L., & Schnelli, K. (2019). Local single ring theorem on optimal scale. Annals of Probability, 47(3), 1270–1334. https://doi.org/10.1214/18-AOP1284
View | DOI | Download (ext.) | arXiv
 
2019 | Thesis | IST-REx-ID: 6179
Schröder, D. J. (2019). From Dyson to Pearcey: Universal statistics in random matrix theory. IST Austria. https://doi.org/10.15479/AT:ISTA:th6179
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6186   OA
Cipolloni, G., Erdös, L., Krüger, T. H., & Schröder, D. J. (2019). Cusp universality for random matrices, II: The real symmetric case. Pure and Applied Analysis , 1(4), 615–707. https://doi.org/10.2140/paa.2019.1.615
View | Files available | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 405   OA
Virosztek, D. (2019). Jointly convex quantum Jensen divergences. Linear Algebra and Its Applications, 576, 67–78. https://doi.org/10.1016/j.laa.2018.03.002
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 429   OA
Ajanki, O. H., Erdös, L., & Krüger, T. H. (2019). Stability of the matrix Dyson equation and random matrices with correlations. Probability Theory and Related Fields, 173(1–2), 293–373. https://doi.org/10.1007/s00440-018-0835-z
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6086   OA
Sadel, C., & Xu, D. (2019). Singular analytic linear cocycles with negative infinite Lyapunov exponents. Ergodic Theory and Dynamical Systems, 39(4), 1082–1098. https://doi.org/10.1017/etds.2017.52
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6240   OA
Alt, J., Erdös, L., Krüger, T. H., & Nemish, Y. (2019). Location of the spectrum of Kronecker random matrices. Annales de l’institut Henri Poincare, 55(2), 661–696. https://doi.org/10.1214/18-AIHP894
View | Files available | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6182   OA
Erdös, L., Krüger, T. H., & Schröder, D. J. (2019). Random matrices with slow correlation decay. Forum of Mathematics, Sigma, 7. https://doi.org/10.1017/fms.2019.2
View | Files available | DOI | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed